Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 77, Number 262
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A posteriori error analysis for conforming MITC elements for Reissner-Mindlin plates
C. Carstensen and Jun Hu PDF
Math. Comp. 77 (2008), 611-632
A posteriori error estimates for Maxwell equations
Joachim Schöberl PDF
Math. Comp. 77 (2008), 633-649
Equilibrated residual error estimator for edge elements
Dietrich Braess and Joachim Schöberl PDF
Math. Comp. 77 (2008), 651-672
An adaptive perfectly matched layer technique for 3-D time-harmonic electromagnetic scattering problems
Junqing Chen and Zhiming Chen PDF
Math. Comp. 77 (2008), 673-698
A discontinuous Galerkin finite element method for time dependent partial differential equations with higher order derivatives
Yingda Cheng and Chi-Wang Shu PDF
Math. Comp. 77 (2008), 699-730
An $hp$-local discontinuous Galerkin method for some quasilinear elliptic boundary value problems of nonmonotone type
Thirupathi Gudi, Neela Nataraj and Amiya K. Pani PDF
Math. Comp. 77 (2008), 731-756
Superconvergence analysis for Maxwell’s equations in dispersive media
Qun Lin and Jichun Li PDF
Math. Comp. 77 (2008), 757-771
Numerical analysis of an explicit approximation scheme for the Landau-Lifshitz-Gilbert equation
Sören Bartels, Joy Ko and Andreas Prohl PDF
Math. Comp. 77 (2008), 773-788
A convergent scheme for a non-local coupled system modelling dislocations densities dynamics
A. El Hajj and N. Forcadel PDF
Math. Comp. 77 (2008), 789-812
Smoothed projections in finite element exterior calculus
Snorre H. Christiansen and Ragnar Winther PDF
Math. Comp. 77 (2008), 813-829
A sharp convergence estimate for the method of subspace corrections for singular systems of equations
Young-Ju Lee, Jinbiao Wu, Jinchao Xu and Ludmil Zikatanov PDF
Math. Comp. 77 (2008), 831-850
Convergence of a finite volume scheme for coagulation-fragmentation equations
Jean-Pierre Bourgade and Francis Filbet PDF
Math. Comp. 77 (2008), 851-882
Jacobi rational approximation and spectral method for differential equations of degenerate type
Zhong-qing Wang and Ben-yu Guo PDF
Math. Comp. 77 (2008), 883-907
Coupling of general Lagrangian systems
A. Ambroso, C. Chalons, F. Coquel, E. Godlewski, F. Lagoutière, P.-A. Raviart and N. Seguin PDF
Math. Comp. 77 (2008), 909-941
Lattice-Boltzmann type relaxation systems and high order relaxation schemes for the incompressible Navier-Stokes equations
Mapundi Banda, Axel Klar, Lorenzo Pareschi and Mohammed Seaïd PDF
Math. Comp. 77 (2008), 943-965
Rational Gauss-Chebyshev quadrature formulas for complex poles outside $[-1,1]$
Karl Deckers, Joris Van Deun and Adhemar Bultheel PDF
Math. Comp. 77 (2008), 967-983
Maximum of the modulus of kernels in Gauss-Turán quadratures
Gradimir V. Milovanović, Miodrag M. Spalević and Miroslav S. Pranić PDF
Math. Comp. 77 (2008), 985-994
Arnoldi and Jacobi-Davidson methods for generalized eigenvalue problems $Ax=\lambda Bx$ with singular $B$
Joost Rommes PDF
Math. Comp. 77 (2008), 995-1015
A local Lagrange interpolation method based on $C^{1}$ cubic splines on Freudenthal partitions
Gero Hecklin, Günther Nürnberger, Larry L. Schumaker and Frank Zeilfelder PDF
Math. Comp. 77 (2008), 1017-1036
The generalized triangular decomposition
Yi Jiang, William W. Hager and Jian Li PDF
Math. Comp. 77 (2008), 1037-1056
The Abel Lemma and the $q$-Gosper Algorithm
Vincent Y. B. Chen, William Y. C. Chen and Nancy S. S. Gu PDF
Math. Comp. 77 (2008), 1057-1074
The double-base number system and its application to elliptic curve cryptography
Vassil Dimitrov, Laurent Imbert and Pradeep K. Mishra PDF
Math. Comp. 77 (2008), 1075-1104
$\mathbf {Li}^{\boldsymbol {(p)}}$-service? An algorithm for computing $\boldsymbol {p}$-adic polylogarithms
Amnon Besser and Rob de Jeu PDF
Math. Comp. 77 (2008), 1105-1134
On the polynomial representation for the number of partitions with fixed length
So Ryoung Park, Jinsoo Bae, Hyun Gu Kang and Iickho Song PDF
Math. Comp. 77 (2008), 1135-1151
Noether’s problem and $\mathbb {Q}$-generic polynomials for the normalizer of the $8$-cycle in $S_8$ and its subgroups
Ki-ichiro Hashimoto, Akinari Hoshi and Yuichi Rikuna PDF
Math. Comp. 77 (2008), 1153-1183
Small generators of the ideal class group
Karim Belabas, Francisco Diaz y Diaz and Eduardo Friedman PDF
Math. Comp. 77 (2008), 1185-1197
Fast convolutions meet Montgomery
Preda Mihăilescu PDF
Math. Comp. 77 (2008), 1199-1221
On the equation $s^2+y^{2p} = \alpha ^3$
Imin Chen PDF
Math. Comp. 77 (2008), 1223-1227